Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1696
Title: Distribution of maximum loss of fractional Brownian motion with drift
Authors: Çağlar, Mine
Varda, Acar Ceren
142337
Keywords: Maximum drawdown
 Maximum loss
 Fractional Brownian motion
 Large deviation
 Gaussian process
Issue Date: Dec-2013
Publisher: Elsevier Science Bv
Source: Caglar, M., & Vardar-Acar, C. (2013). Distribution of maximum loss of fractional Brownian motion with drift. Statistics & Probability Letters, 83(12), 2729-2734.
Abstract: In this paper, we find bounds on the distribution of the maximum loss of fractional Brownian motion with H >= 1/2 and derive estimates on its tail probability. Asymptotically, the tail of the distribution of maximum loss over [0, t] behaves like the tail of the marginal distribution at time t.
URI: https://doi.org/10.1016/j.spl.2013.09.008
https://hdl.handle.net/20.500.11851/1696
ISSN: 0167-7152
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

6
checked on Dec 29, 2022

WEB OF SCIENCETM
Citations

4
checked on Feb 4, 2023

Page view(s)

4
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.